Visual proof of the two-variable am-gm inequality

JOSHI, PROF. KAPIL D (2018) Visual proof of the two-variable am-gm inequality. At Right Angles, 7 (1). pp. 54-55.

[img]
Preview
Text - Published Version
Download (214kB) | Preview

Abstract

The algebraic proof of (1) consists of recognizing that a b ab 2 2 + − 2 is a perfect square, namely, (a – b)2 which is always non-negative as a and b are real numbers. This is probably the simplest and the most direct proof.

Item Type: Articles in APF Magazines
Uncontrolled Keywords: AM-GM inequality, visual proof
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 15 Sep 2018 06:30
Last Modified: 15 Sep 2018 06:30
URI: http://publications.azimpremjifoundation.org/id/eprint/1317
Publisher URL:

Actions (login required)

View Item View Item